Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Enlarged, hard right clavical, neck stiffness, pain in shoulder blades. Causes and treatment?

My right clavical is enlarged and hard. It is somewhat painful and the right part of my neck feels stiff as a result. Also the area from that clavical enlargement to my shoulder is sensitive and the shoulder blade is slightly painful. I feel scared. I am almost 78 and have lost my husband in the last 5 months. Please suggest possibilities.
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
I do not any such condition in which clavicle is enlarged. I would suggest you to get x ray of the shoulder to confirm this diagnosis. If there is any bony abnormality then treatment can be done accordingly. If there is any soft tissue problem like lymph node enlargement , then also treatment is possible.
Answered: Mon, 21 Apr 2014
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor